Tylenol® Caplets Regular Strength

Tylenol® Caplets Regular Strength

Tylenol®

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Tylenol® Regular Strength Pain Reliever Liquid Gels. Acetaminophen. Fever reducer. *Liquid-filled capsules

Ingredients

Active Ingredient (in each capsule)...PurposeAcetaminophen 325mg...Pain Reliever/Fever Reducer Inactive IngredientsAscorbyl Palmitate, Caprylic/Capric Triglycerides, Dl-A-Tocopherols, FD&C Red No. 40, Gelatin, Glycerin, Lecithin, Medium Chain Triglycerides, Mono-Diglycerides, Oleic Acid, Phosphatidylcholines (Soya), Polyethylene Glycol, Polyvinyl Acetate Phthalate, Potassium Acetate, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution, Titanium Dioxide

Directions

Directions• do not take more than directed (see overdose warning)adults and children 12 years and over• take 2 capsules every 4 to 6 hours while symptoms last• do not take more than 10 capsules in 224 hours, unless directed by a doctor• do not use for more than 10 days unless directed by a doctorchildren 6–11 years• take 1 capsule every 4 to 6 hours while symptoms last• do not take more than 5 capsules in 24 hours• do not use for more than 5 days unless directed by a doctorchildren under 6 years, ask a doctor Other information• each capsule contains: Potassium 25mg• store between 20–25degC (68–77degF). Avoid high humidity. Product from light• do not use if carton is opened or if foil inner seal imprinted with "TYLENOL" is broken or missing

Always refer to the actual package for the most accurate information